# SDR CALA2017060501690

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 108,800 hours, 16,863 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Part number: RDKM64530808
- Condition: Damaged
- Location: Seats 7ab
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR BY SEATS 7AB/8AB.  DISSAPATED AFTER IFE OFF. ABOVE SEATS WOULD ONLY RESET MAN BEFORE DEP. R & R THE WIRE HARNESS ASSY SEB TO SDU DISC AT 7AB
